Acta Mathematica Sinica

, Volume 16, Issue 2, pp 277–294 | Cite as

Discrete Calderón-type Reproducing Formula



In this paper we use the Calderón-Zygmund operator theory to provide a discrete Calderón-type reproducing formula. Since translation, dilation and, in particular, the Fourier transform are never used in the proofs, all results still hold on spaces of homogenous type introduced by Coifman and Weiss. As a consequence, we obtain a class of frames with the minimum regularity properties.


Spaces of homogenous type Calderón reproducing formula Frame 

1991 MR Subject Classification

42B25 46F05 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    R R Coifman, R Rochberg. Representation theorem for holomorphic and harmonic functions in Lp. Astérisque, 1980, 77:12-66Google Scholar
  2. 2.
    F Ricci, M Taibleson. Boundary values of harmonic functions in mixed norm spaces and their atomic structure. Ann Sci École Norm Sup, 1985, 1-54Google Scholar
  3. 3.
    M Frazier, B Jawerth, G Weiss. Function spaces and Littlewood-Paley theory. CBMS-AMS Regional conference, Auburn Univ, July, 1989Google Scholar
  4. 4.
    R R Coifman, G Weiss. Analyse harmonique noncommutative sur certains espaces homogenes. Lecture Notes in Math, Vol 242, Berlin, Heidelberg, New York: Springer-Verlag, 1971Google Scholar
  5. 5.
    Y -S Han. Calderón-type reproducing formula and the Tb theorem. Revista Mat Iberoamericana, 1994, 10:59-99Google Scholar
  6. 6.
    G David, J -L Journe, S Semmes. Operateurs de Calderón-Zygmund, fonctions para-accretives et interpolation. Revista Mat Iberoamericana, 1985, 1:1-56MATHGoogle Scholar
  7. 7.
    Y -S Han. Inhomogeneous Calderón reproducing formula on spaces of homogeneous type. The Journal of Geometric Analysis, 1997, 7:259-284MATHMathSciNetGoogle Scholar
  8. 8.
    G David, J -L Journe. A boundedness criterion for generalized Calderón-Zygmund operators. Ann of Math, 1984, 120:371-397CrossRefMathSciNetGoogle Scholar
  9. 9.
    R A Macias, C Segovia. Lipschitz functions on spaces of homogeneous type. Adv in Math, 1979, 33:257-270MATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    Y-S Han, E T Sawyer. Littlewood-Paley theory on spaces of homogeneous type and classical function spaces. Memoirs of the AMS, in pressGoogle Scholar
  11. 11.
    M Christ. The Tb theorem with remarks on analytic capacity and the Cauchy integral. In pressGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  1. 1.Department of MathematicsAuburn UniversityAuburn, Alabama 36849-5310USA

Personalised recommendations